# SDR JGV2003F00001

- Difficulty date: March 27, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N77LX
- Make and model: Cessna 650
- Aircraft serial: 6507051
- Engine: Garrtt TFE731*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Scissors
- Part number: 62321809
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING, PHASE 5 INSPECTION, ITEM CODE:  D274000,  TASK: HORIZONTAL STABILIZER SCISSORS FREE PLAY CHECK, THE FREE PLAY WAS FOUND OUT OF LIMITS.  THE UPPER AND LOWER SCISSORS( PN 62321809 & 10) WERE REMOVED TO REPLACE THE BUSHINGS IN EACH ASSEMBLY.  THE SCISSORS WERE REINSTALLED AND SUBSEQUENT MOVEMENTS OF THE HORIZONTAL STABILIZER TRIM ACTUATOR CAUSED DAMAGE TO THE UPPER AND LOWER SCISSORS AT CENTER PIVOT BOLT AREA.  IT WAS DETERMINED THAT THE LOWER SCISSORS ASSEMBLY HAD BEEN INSTALLED UPSIDE DOWN.  MM DOES NOT CONTAIN ANY NOTES OR WARNINGS THAT TELL THE MECHANIC THAT THE SCISSORS ASSEMBLY MUST BE ORIENTED PROPERLY TO PREVENT DAMAGE TO THE ASSEMBLY.
